Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering from a rash on the chest. Could stress be causing it? Worse on sun exposure

Hi, I have a terrible rash that wont go away. It is extremely itchy, red, blistered in patches and only obn the top of my chest , a part of my nexand tops of arms and shoulders. I have gone through a lot of stress recently (chronic) and think this caused it. It almost completely healed then when I had stress again, came back aggressively. I am eating very healthily, when I am in the sun it seems to irritate. (I use sunblock.)
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
General & Family Physician 's  Response
Hi and thanks for the query,
The characteristics of the blisters give a good orientation on the specific diagnosis. Whether they are painful or not, itchy or not, it gives an orientation. The spreading of the lesions and the characteristics is very important. Recurrent rashes could demand a serious evaluation. Exposures to particular allergens or specific environmental conditions could lead to continuous recurrence of similar rash each time the allergen is contacted. A complete evaluation and examination of these lesions to actually detect the actual nature of these rashes and their characteristics might be helpful for a long term and effective management. Consult your primary care physician and possibly your dermatologist.
Thanks and best regards,
Luchuo, MD.
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor